Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Real-valued functions on partially ordered sets


Author: Seymour Ginsburg
Journal: Proc. Amer. Math. Soc. 4 (1953), 356-359
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055404-7
MathSciNet review: 0055404
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055404-7
Article copyright: © Copyright 1953 American Mathematical Society